# SDR DHL2002363524

- Difficulty date: August 21, 2002
- Submitted: September 1, 2002
- Operation: Air carrier
- Aircraft: N363DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 85
- System (JASC): 5540 · Rudder Structure
- Part: Rudder
- Condition: Damaged
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-check/EADS responsibility during DFDR system test,rudder damaged at lower t/e wedge 19" longx 4.5" wide %' up from lower edge of rudder.Corrective action/area repaired IAW A300 SRM 55-40-00 page 740 see page 2 an 3 fpr detrail instruction am NDT requirements c/w. Prepped an painted IAW A300 SRM 51-40-12
